Formulas for the inversion of integral representations of some $p$-analytic functions and for their application
Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 324-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_2_a16,
author = {D. Z. Khoang},
title = {Formulas for the inversion of integral representations of some $p$-analytic functions and for their application},
journal = {Differencialʹnye uravneni\^a},
pages = {324--335},
year = {1988},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_2_a16/}
}
TY - JOUR AU - D. Z. Khoang TI - Formulas for the inversion of integral representations of some $p$-analytic functions and for their application JO - Differencialʹnye uravneniâ PY - 1988 SP - 324 EP - 335 VL - 24 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_2_a16/ LA - ru ID - DE_1988_24_2_a16 ER -
D. Z. Khoang. Formulas for the inversion of integral representations of some $p$-analytic functions and for their application. Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 324-335. http://geodesic.mathdoc.fr/item/DE_1988_24_2_a16/